# SDR SWAA2024052181098

- Difficulty date: May 1, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-767 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION AROUND FASTENER HOLES BS 727 - 767 RBL 25 WL 156<[01] REMOVED AND REPLACED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 767 RBL 25 IAW SRM 51-40-02 AND DWG 146A7500
